# SDR 98ZZZX2644

- Difficulty date: June 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N732AK
- Make and model: Cessna 210L
- Aircraft serial: 21061361
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: DOFF10300BRX
- Condition: Failed
- Location: Dc System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALTERNATOR INOPERATIVE.  WINDINGS SHOW OPEN CIRCUIT.
